# SDR SIMA20140822002

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 28,723 hours, 25,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE DIFFICULT TO OPEN & LATCH CLOSE.  LUBRICATED MAIN DOOR.  OPERATIONS CHECKED GOOD IAW AMM 20-00-00.
